# SDR N6WA2025022703

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BEAM IS CRACKED AND CORRODED. REMOVED AND REPLACED 280 BEAM IAW CRJ SRM 51-42-06, SRM 51-42-21 AND SRM 51-42-10.
